# SDR 99ZZZX1434

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N90752
- Make and model: Bolkms BO105C
- Aircraft serial: S156
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 4638001001
- Condition: Making  Metal
- Location: Main Rotor
- Part time: 9,556 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED TRANSMISSION CHIP LIGHT. FOUND NO DEBRIS. RETURNED AIRCRAFT TO SERVICE.  PILOT REPORTED TRANSMISSION CHIP LIGHT AGAIN.  FOUND ONE SLIVER ON CHIP DETECTOR.  AIRCRAFT TAKEN OUT OF SERVICE TO EVALUATE TRANSMISSION FOR BEARING FAILURES.
